# SDR UIEA9713

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640FE
- Make and model: Boeing 747245F
- Aircraft serial: 20826
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 65B07582
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF NR 3 PYLON REVEALED A CRACK IN THE REAR ENGINE MOUNT BULKHEAD.  THE CRACKED AREA WAS REPAIRED PER EO 4754A027.  (M)
